# SDR HNAA2013062600361

- Difficulty date: June 26, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 62,027 hours, 68,967 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Part serial: 0649
- Condition: Inoperative
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAXIING ON BOTH ENGINES, FLIGHT/TAXI SWITCH SELECTED TO FLIGHT, ROLL SPOILER INBD CAUTION LIGHT ILLUMINATED, FOLLOWED BY NR 1 ISOLATION VALVE CAUTION LIGHT ILLUMINATED WITH HYD QTY OF .7.  R & R INBD ROLL SPOILER ACTUATOR IAW MM 27-14-05.  OPS AND LEAKED CHECKED GOOD.
